MAUDE Adverse Event Report: MEDLINE INDUSTRIES MEDLINE INDUSTRIES; SPONGE,NEURO,0.5,XR,STRL,10/PK

MEDLINE INDUSTRIES MEDLINE INDUSTRIES; SPONGE,NEURO,0.5,XR,STRL,10/PK
Catalog Number NEUROSPNG05
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erythema (1840); Impaired Healing (2378); Fluid Discharge (2686)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following a 'left lumbar 4-lumbar 5 microdiscectomy" on (b)(6) 2026 where the neurosponges were used the " patient continues to healing issues.The customer reported "persistant drainage , fluid collection subconsciously and wound open back up" as well as erthima along incision site ".

Brand Name
MEDLINE INDUSTRIES
Common Device Name
SPONGE,NEURO,0.5,XR,STRL,10/PK
Manufacturer (Section D)
MEDLINE INDUSTRIES
three lakes drive
north field 60093 2753
Manufacturer Contact
m latha
three lake drive
north field 60093
MDR Report Key25510241
Report Number1417592-2026-90082
Device Sequence Number10520338
Product Code HBA
UDI-Device Identifier20080196286659
UDI-Public20080196286659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNEUROSPNG05
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown